# SDR HNAA0700058

- Difficulty date: April 12, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 31,106 hours, 34,658 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 85430022101
- Condition: Cracked
- Location: Nacelle
- Part time: 31,106 hours, 34,658 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED ON TOP AFT NACELLE PANEL.  REPLACED STIFFENER.
